We have set up a new forum at www.medcapsules.com Click here to join us. We appreciate your cooperation.

Click here If you find this information helpful, and would like to make a donation to help cover the time and expense of maintaining this site.

View James' You Tube Videos
Re(1): e.d.
IP: 68.227.22.116


Hi Pakypwr,

First thing to do is to make sure that you are not on any medications that can cause E.D. such as antidepressants, certain hormonal drugs or antihypertensives.

Also make sure that it is not the result of another condition such as diabetes since these will have to be addressed.

If the problem is not from medications or another condition then the focus should be on increasing circulation to the genitals.

Magnesium malate supplementation can help dilate blood vessels throughout the body by antagonizing calcium.

There are a number of herbs that can increase blood flow to the genitals a little more specifically. There is more detailed information on these herbs on the Nu Luv informational page:

http://mountainmistbotanicals.com/formulas/nuluv.htm

James

Replies:
There have been no replies.



You must register before you can post on this board. You can register here.

Post a reply:
Username:
Password:
Email:
Subject:
Message:
Check this box if you want to be notified via email when someone replies to your post.